A new approach to the calculation of derivatives with respect to parameters by the Monte Carlo method
Doklady Akademii Nauk, Tome 295 (1987) no. 1, pp. 34-37
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1987_295_1_a5,
author = {G. A. Mikhailov},
title = {A new approach to the calculation of derivatives with respect to parameters by the {Monte} {Carlo} method},
journal = {Doklady Akademii Nauk},
pages = {34--37},
year = {1987},
volume = {295},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1987_295_1_a5/}
}
G. A. Mikhailov. A new approach to the calculation of derivatives with respect to parameters by the Monte Carlo method. Doklady Akademii Nauk, Tome 295 (1987) no. 1, pp. 34-37. http://geodesic.mathdoc.fr/item/DAN_1987_295_1_a5/